# SDR 99ZZZM614

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447TM
- Make and model: Airbus A320-231
- Aircraft serial: 447
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgciu
- Part number: 664700500A4C
- Condition: Failed
- Location: Electronic Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO MIA AFTER TAKEOFF DUE TO AN INDICATION OF BOTH LGCIU FAILURE MANUAL DROP OF GEAR.  RESET GEAR FREE FALL SYSTEM IAW MM 32-00-201.  REMOVED AND REPLACED LGCIU NR 2.  (M)
